# SDR CALA2025041103707

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531133222012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RH FLOOR BEAM WEB ASSEMBLY CRACKED @ FRM 11.   REMOVED AND REPLACED FLOOR BEAM WEB BETWEEN FR 8 AND FR 11 Y-765 FLIGHT DECK IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11.
